American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 86 found      Go to page: 1 2 3

[1] R. M. Causey and S. J. Dilworth. Almost isometric constants for partial unconditionality. Proc. Amer. Math. Soc. 144 (2016) 3397-3404.
Abstract, references, and article information   
View Article: PDF

[2] J. Lopez-Abad and P. Tradacete. Bases of random unconditional convergence in Banach spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Ondřej Kurka. Zippin's embedding theorem and amalgamations of classes of Banach spaces. Proc. Amer. Math. Soc. 144 (2016) 4273-4277.
Abstract, references, and article information   
View Article: PDF

[4] Stephan Fackler. Maximal regularity: Positive counterexamples on UMD-Banach lattices and exact intervals for the negative solution of the extrapolation problem. Proc. Amer. Math. Soc. 144 (2016) 2015-2028.
Abstract, references, and article information   
View Article: PDF

[5] Alexander M. Powell and Anneliese H. Spaeth. Nonnegativity constraints for structured complete systems. Trans. Amer. Math. Soc. 368 (2016) 5783-5806.
Abstract, references, and article information   
View Article: PDF

[6] David P. Blecher and Charles John Read. Operator algebras with contractive approximate identities: A large operator algebra in $c_0$. Trans. Amer. Math. Soc. 368 (2016) 3243-3270.
Abstract, references, and article information   
View Article: PDF

[7] Deguang Han, David R. Larson, Bei Liu and Rui Liu. Dilations of frames, operator-valued measures and bounded linear maps. Contemporary Mathematics 626 (2014) 33-53.
Book volume table of contents   
View Article: PDF

[8] Peter G. Casazza and Lindsey M. Woodland. Phase retrieval by vectors and projections. Contemporary Mathematics 626 (2014) 1-17.
Book volume table of contents   
View Article: PDF

[9] Ciprian Demeter and S. Zubin Gautam. On the finite linear independence of lattice Gabor systems. Proc. Amer. Math. Soc. 141 (2013) 1735-1747.
Abstract, references, and article information   
View Article: PDF

[10] E. Odell, B. Sarı, Th. Schlumprecht and B. Zheng. Systems formed by translates of one element in $L_{p}(\mathbb R)$. Trans. Amer. Math. Soc. 363 (2011) 6505-6529. MR 2833566.
Abstract, references, and article information   
View Article: PDF

[11] N. K. Nikolski. The spectral localization property for diagonal operators and semigroups. St. Petersburg Math. J. 21 (2010) 995-1013. MR 2604547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Vern I. Paulsen. Syndetic sets, paving and the Feichtinger conjecture. Proc. Amer. Math. Soc. 139 (2011) 1115-1120. MR 2745663.
Abstract, references, and article information   
View Article: PDF

[13] Razvan Anisca. The ergodicity of weak Hilbert spaces. Proc. Amer. Math. Soc. 138 (2010) 1405-1413. MR 2578532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Fumiko Futamura. Localizable operators and the construction of localized frames. Proc. Amer. Math. Soc. 137 (2009) 4187-4197. MR 2538579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pandelis Dodos. On classes of Banach spaces admitting ``small'' universal spaces. Trans. Amer. Math. Soc. 361 (2009) 6407-6428. MR 2538598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Heinz Junek, Mário C. Matos and Daniel Pellegrino. Inclusion theorems for absolutely summing holomorphic mappings. Proc. Amer. Math. Soc. 136 (2008) 3983-3991. MR 2425739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Denny H. Leung and Wee-Kee Tang. Semilattice structures of spreading models. Proc. Amer. Math. Soc. 136 (2008) 3561-3570. MR 2415040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Antonio Aizpuru, Francisco J. García-Pacheco and Consuelo Pérez-Eslava. Matrix summability and uniform convergence of series. Proc. Amer. Math. Soc. 135 (2007) 3571-3579. MR 2336572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William B. Johnson, Bernard Maurey and Gideon Schechtman. Weakly null sequences in $L_1$. J. Amer. Math. Soc. 20 (2007) 25-36. MR 2257395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Helmut Harbrecht and Rob Stevenson. Wavelets with patchwise cancellation properties. Math. Comp. 75 (2006) 1871-1889. MR 2240639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] George Kyriazis and Pencho Petrushev. On the construction of frames for Triebel-Lizorkin and Besov spaces. Proc. Amer. Math. Soc. 134 (2006) 1759-1770. MR 2204289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] V. P. Fonf, W. B. Johnson, A. M. Plichko and V. V. Shevchyk. Covering a compact set in a Banach space by an operator range of a Banach space with basis. Trans. Amer. Math. Soc. 358 (2006) 1421-1434. MR 2186980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Bünyamin Sari. On Banach spaces with few spreading models. Proc. Amer. Math. Soc. 134 (2006) 1339-1345. MR 2199177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alexander D. Arvanitakis. Weakly null sequences with an unconditional subsequence. Proc. Amer. Math. Soc. 134 (2006) 67-74. MR 2170544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] DeGuang Han and Ahmed I. Zayed. Sampling expansions for functions having values in a Banach space. Proc. Amer. Math. Soc. 133 (2005) 3597-3607. MR 2163595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bogdan C. Grecu and Raymond A. Ryan. Polynomials on Banach spaces with unconditional bases. Proc. Amer. Math. Soc. 133 (2005) 1083-1091. MR 2117209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Spiros A. Argyros and Andreas Tolias. Methods in the theory of hereditarily indecomposable Banach spaces. Memoirs of the AMS 170 (2004) MR 2053392.
Book volume table of contents   

[28] Anna Maria Pelczar. Subsymmetric sequences and minimal spaces. Proc. Amer. Math. Soc. 131 (2003) 765-771. MR 1937415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paul Lewis. Dunford--Pettis sets. Proc. Amer. Math. Soc. 129 (2001) 3297-3302. MR 1845005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Deguang Han and David R. Larson. Frames, bases and group representations. Memoirs of the AMS 147 (2000) MR 1686653.
Book volume table of contents   


Results: 1 to 30 of 86 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia